# SDR SWIA202158449

- Difficulty date: May 17, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 41,613 hours, 26,924 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage Rt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 638626 : MULTIPLE DENT AND SCRATCH DAMAGE TO RH FUSELAGE SKIN (DWG SH670-31071, 0.047Â€? NOM. THICKNESS, REF) BETWEEN FS 379.00 Â€“ FS409.00 AND STR 15R Â€“ 17R. DENT #1: 1.61Â€? (L) X 1.35Â€? (W) X 0.1345(D); DENT#4: 2.78Â€? (L) X 3.29Â€? (W) X 0.061Â€? (D); DENT #2: 2.80Â€? (L) X 3.00Â€? (W) X 0.022Â€? (D); DENT#5: 7.22Â€? (L) X 4.88Â€? (W) X 0.080Â€? (D). DENT #3: 2.41Â€? (L) X 3.01Â€? (W) X 0.027Â€? (D); TWO CREASES ARE REPORTED AT F.S 394.00 THROUGH STR15R DOWN TO STR17R AND ANOTHER CREASE IS REPORTED ALONG STR 16R. THERE ARE ALSO 2 SMALL SCRATCHES AFT OF F.S 394.00 JUST BELOW STR 15R THAT ARE 0.250Â€? IN LENGTH AND 0.018Â€? IN DEPTH.  FLIGHT 3277.  REPAIRED RH FUSELAGE SKIN AT FS. 379.00- FS409.00 AND STR 15R - 17R, IN REF. TO REO 670-53-21-2054, REV. A. DATED 2021-05-24. COMPLETED 51-900-1002-SKY AND M-337.
